International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 4, Pages 819-822
Continuity of multiplication of distributors
Department of Pure and Applied Mathematics, Washington State University, Pullman 99164, Washington, USA
Received 20 February 1981
Copyright © 1981 Jan Kucera and Kelly Mckennon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In a reference book for distributions , it is shown that the multiplication
on , as well as on , is hypocontinuous. We show here that in both cases it is discontinuous.